Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Suffering from cough, chills, fever. Taking tylenol, persistent fever. Suggestions?

I am wondering if I should go to the Urgent Care as I have had a low grade fever of 99.8 to 102.5 for the past three days with cough and chills... the cough seems hard to cough anything up - when I take the tylenol is does bring the fever down - in fact when it got up to 102.5 yesterday I immediately took the tylenol and it bought my temp down to normal but that was the last time it was normal and I have been doing the tylenol every 6 hours except when I am sleeping obviously... suggestions?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
thanks for the query.
as your fever is only subsiding with medication and remitting after quieting says you should go for advanced treatment.
as you have cough and chills that could b bacterial or viral fever.
make sure you don't have any rashes over the body.
go for investigations of complete blood profile to rule out the above cause .

take plenty of fluids to get rid of dehydration
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor